Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 10

All articles in this issue are freely accessible.

Normal subgroups of $PSL_{2}(Z[√-3])$
Roger C. Alperin.
Proc. Amer. Math. Soc. 124 (1996), 2935-2941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340373
Bounding families of ruled surfaces
Francisco Javier Gallego, Luis Giraldo and Ignacio Sols.
Proc. Amer. Math. Soc. 124 (1996), 2943-2951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363420
Infinite cyclic verbal subgroups of relatively free groups
A. Storozhev.
Proc. Amer. Math. Soc. 124 (1996), 2953-2954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343726
Correspondences of closed submodules
Julius M. Zelmanowitz.
Proc. Amer. Math. Soc. 124 (1996), 2955-2960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342050
Characterization of classical groups by orbit sizes on the natural module
Martin W. Liebeck.
Proc. Amer. Math. Soc. 124 (1996), 2961-2966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343709
Again nice equations for nice groups
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 124 (1996), 2967-2976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343675
More nice equations for nice groups
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 124 (1996), 2977-2991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343676
Every monotone graph property has a sharp threshold
Ehud Friedgut and Gil Kalai.
Proc. Amer. Math. Soc. 124 (1996), 2993-3002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371123
Heights of algebraic points lying on curves or hypersurfaces
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 124 (1996), 3003-3013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343724
Rings of weak dimension one and syzygetic ideals
Francesc Planas-Vilanova.
Proc. Amer. Math. Soc. 124 (1996), 3015-3017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328371
On maximal functions in Orlicz spaces
Hiro-o Kita.
Proc. Amer. Math. Soc. 124 (1996), 3019-3025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376993
Commuting holomorphic functions and hyperbolic automorphisms
Chiara de Fabritiis.
Proc. Amer. Math. Soc. 124 (1996), 3027-3037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371120
Multiple geometrically distinct closed noncollision orbits of fixed energy for N-body type problems with strong force potentials
Zhang Shiqing.
Proc. Amer. Math. Soc. 124 (1996), 3039-3046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371142
Isometries of certain operator algebras
Brian J. Cole and John Wermer.
Proc. Amer. Math. Soc. 124 (1996), 3047-3053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343686
The distance from the Apostol spectrum
V. Kordula and V. Müller.
Proc. Amer. Math. Soc. 124 (1996), 3055-3061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322931
On the failure of close-to-normal structure type conditions and pathological Kannan maps
Michael A. Smyth.
Proc. Amer. Math. Soc. 124 (1996), 3063-3069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342047
Generalized Aluthge transformation on $p$-hyponormal operators
Takayuki Furuta.
Proc. Amer. Math. Soc. 124 (1996), 3071-3075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350943
Sur les metriques admettant les plans comme surfaces minimales
M. Bekkar.
Proc. Amer. Math. Soc. 124 (1996), 3077-3083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346962
On a fixed point problem of Reich
Chen Yu-Qing.
Proc. Amer. Math. Soc. 124 (1996), 3085-3088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328383
Gowers’ dichotomy for asymptotic structure
R. Wagner.
Proc. Amer. Math. Soc. 124 (1996), 3089-3095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363438
A counterexample to Cartan’s conjecture on holomorphic curves omitting hyperplanes
Alexandre Eremenko.
Proc. Amer. Math. Soc. 124 (1996), 3097-3100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328347
On a pattern of reflexive operator spaces
Lifeng Ding.
Proc. Amer. Math. Soc. 124 (1996), 3101-3108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343689
Fixed points of approximable maps
Sehie Park.
Proc. Amer. Math. Soc. 124 (1996), 3109-3114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343717
Continuous singular measures with absolutely continuous convolution squares
Anthony H. Dooley and Sanjiv Kumar Gupta.
Proc. Amer. Math. Soc. 124 (1996), 3115-3122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328346
Weighted composition operators on Hilbert spaces of vector-valued functions
William E. Hornor and James E. Jamison.
Proc. Amer. Math. Soc. 124 (1996), 3123-3130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328350
A counterexample concerning smooth approximation
Christopher J. Bishop.
Proc. Amer. Math. Soc. 124 (1996), 3131-3134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328340
Separating versus strictly separating vectors
Edward A. Azoff, Lifeng Ding and Warren R. Wogen.
Proc. Amer. Math. Soc. 124 (1996), 3135-3142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328337
A class of complete second order linear differential equations
Hirokazu Oka.
Proc. Amer. Math. Soc. 124 (1996), 3143-3150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328367
On $C*$-algebras associated with locally compact groups
M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting.
Proc. Amer. Math. Soc. 124 (1996), 3151-3158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328338
On a conjecture of S. Reich
Peter Z. Daffer, Hideaki Kaneko and Wu Li.
Proc. Amer. Math. Soc. 124 (1996), 3159-3162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363454
Bidimensional linear systems with singular dynamics
Sylvia Novo and Rafael Obaya.
Proc. Amer. Math. Soc. 124 (1996), 3163-3172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328366
Nonlinear oscillations of second order differential equations of Euler type
Jitsuro Sugie and Tadayuki Hara.
Proc. Amer. Math. Soc. 124 (1996), 3173-3181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350965
Elementary reverse Hölder type inequalities with application to operator interpolation theory
Jesús Bastero and Francisco J. Ruiz.
Proc. Amer. Math. Soc. 124 (1996), 3183-3192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363446
Sharp Hölder estimates for ${∂}$ on ellipsoids and their complements via order of contact
Julian F. Fleron.
Proc. Amer. Math. Soc. 124 (1996), 3193-3202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363459
A general coincidence theorem on contractible spaces
Sehie Park and Kwang Sik Jeong.
Proc. Amer. Math. Soc. 124 (1996), 3203-3206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343718
Stability of semigroups commuting with a compact operator
Vu Quôc Phóng.
Proc. Amer. Math. Soc. 124 (1996), 3207-3209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342041
A simple proof of Singer’s representation theorem
Wolfgang Hensgen.
Proc. Amer. Math. Soc. 124 (1996), 3211-3212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343697
On a conjecture of Danzer and Grünbaum
Meir Katchalski and David Nashtir.
Proc. Amer. Math. Soc. 124 (1996), 3213-3218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376992
Symmetries of periodic solutions for planar potential systems
Martin Golubitsky, Jian-Min Mao and Matthew Nicol.
Proc. Amer. Math. Soc. 124 (1996), 3219-3228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322926
Equivalent conditions involving common fixed points for maps on the unit interval
Jacek R. Jachymski.
Proc. Amer. Math. Soc. 124 (1996), 3229-3233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328352
Fixed points and powers of self-maps of $H$-spaces
Gregory Lupton and John Oprea.
Proc. Amer. Math. Soc. 124 (1996), 3235-3239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328360
A note on Miller’s theorem about maps out of classifying spaces
C. A. McGibbon.
Proc. Amer. Math. Soc. 124 (1996), 3241-3245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328362
Boundaries of rotation sets for homeomorphisms of the $n$-torus
Richard Swanson and Russell Walker.
Proc. Amer. Math. Soc. 124 (1996), 3247-3255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328381
A quick proof of the classification of simple real Lie algebras
A. W. Knapp.
Proc. Amer. Math. Soc. 124 (1996), 3257-3259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340392
On the dimension of Hilbert space remainders
Jan J. Dijkstra and Jan van Mill.
Proc. Amer. Math. Soc. 124 (1996), 3261-3263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371121